# SDR USAA990548

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65621258
- Condition: Corroded
- Location: Bs 170-724
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q4 CHECK, FOUND .5 INCH BY 14 INCH CORRODED AREA AT RT KEEL BEAM AT BS 710 - BS 724, RBL 6.3, WL 148.5.  CORROSION LEVEL 1, CORROSION TASK C53-212-01.  REMOVED DAMAGE BY BLENDING/SPOT FACING AND INSTALLED DOUBLER PER EA 64676.  (M)
